Spaces of approximate fibrations on Hilbert cube manifolds
Compositio Mathematica, Tome 56 (1985) no. 2, p. 131-151
@article{CM_1985__56_2_131_0,
     author = {Hughes, C. Bruce},
     title = {Spaces of approximate fibrations on Hilbert cube manifolds},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {56},
     number = {2},
     year = {1985},
     pages = {131-151},
     zbl = {0583.57009},
     mrnumber = {809863},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__56_2_131_0}
}
Hughes, C. Bruce. Spaces of approximate fibrations on Hilbert cube manifolds. Compositio Mathematica, Tome 56 (1985) no. 2, pp. 131-151. http://www.numdam.org/item/CM_1985__56_2_131_0/

[1] T.A. Chapman: Lectures on Hilbert cube manifolds, C.B.M.S. Regional Conference Series in Math., No. 28 (1976). | MR 423357 | Zbl 0347.57005

[2] T.A. Chapman: Approximation results in Hilbert cube manifolds, Trans. Amer. Math. Soc. 262 (1980) 303-334. | MR 586720 | Zbl 0464.57009

[3] T.A. Chapman and Steve Ferry, Hurewicz fiber maps with ANR fibers, Topology 16 (1977), 131-143. | MR 448356 | Zbl 0348.55008

[4] T.A. Chapman and Steve Ferry: Approximating homotopy equivalences by homeomorphisms, Amer. J. Math. 101 (1979) 583-607. | MR 533192 | Zbl 0426.57004

[5] T.A. Chapman and Steve Ferry: Constructing approximate fibrations, Trans. Amer. Math. Soc. 276 (1983) 757-774. | MR 688976 | Zbl 0526.55019

[6] T.A. Chapman and R.Y.T. Wong: On homeomorphisms of infinite dimensional bundles. III. Trans. Amer. Math. Soc. 191 (1974) 269-276. | MR 415627 | Zbl 0288.58003

[7] J. Cheeger and J. Kister: Counting toplogical manifolds, Topology 9 (1970) 149-152. | MR 256399 | Zbl 0199.58403

[8] D.S. Coram and P.F. Duvall, Jr.: Approximate fibrations, Rocky Mtn. J. Math. 7 (1977) 275-288. | MR 442921 | Zbl 0367.55019

[9] D.S. Coram and P.F. Duvall, Jr.: Approximate fibrations and a movability condition for maps, Pacific J. Math. 72 (1977) 41-56. | MR 467745 | Zbl 0368.55016

[10] James Dugundji: Topology, Allyn and Bacon, Inc., Boston (1966). | MR 193606 | Zbl 0144.21501

[11] R.D. Edwards and R.C. Kirby: Deformations of spaces of embeddings, Ann. of Math. 93 (1971) 63-88. | MR 283802 | Zbl 0214.50303

[12] A. Fathi and Y.M. Visetti: Deformation of open embeddings of Q-manifolds, Trans. Amer. Math. Soc. 224 (1976) 427-436. | MR 420668 | Zbl 0398.58007

[13] Steve Feery: Approximate fibrations with nonfinite fibers, Proc. Amer. Math. Soc. 64 (1977) 335-345. | MR 461505 | Zbl 0424.55008

[14] Steve Ferry: The homeomorphism group of a compact Hilbert cube manifold is an ANR, Ann. of Math. 106 (1977) 101-119. | MR 461536 | Zbl 0375.57014

[15] William E. Haver: The closure of the space of homeomorphisms on a manifold, Trans. Amer. Math. Soc. 195 (1974) 401-419. | MR 362375 | Zbl 0295.54049

[16] C. Bruce Hughes: Local Homotopy Properties in Spaces of Approximate Fibrations, Dissertation, University of Kentucky (1981).

[17] C. Bruce Hughes: Approximate fibrations and bundle maps on Hilbert cube manifolds, Top. and its Applications 15 (1983) 159-172. | MR 686093 | Zbl 0506.55014

[18] C. Bruce Hughes: Bounded homotopy equivalences of Hilbert cube manifolds, preprint. | MR 768729 | Zbl 0527.57008

[19] L.S. Husch: Approximating approximate fibrations by fibrations, Canad. J. Math. 29 (1977) 897-913. | MR 500990 | Zbl 0366.55006

[20] L.C. Siebenmann: Deformation of homeomorphisms on stratified sets, Comment. Math. Helv. 47 (1972) 123-163. | MR 319207 | Zbl 0252.57012

[21] H. Torunczyk: Homeomorphism groups of compact Hilbert cube manifolds which are manifolds, Bull. Acad. Pol. Sci. 25 (1977) 401-408. | MR 515792 | Zbl 0349.57004

[22] H. Torunczyk and J. West: Fibrations and bundles with Hilbert cube manifold fibers, preprint. | Zbl 0689.57013